Translator Disclaimer
May 2017 Weighted backward shift operators with invariant distributionally scrambled subsets
Xinxing Wu, Lidong Wang, Guanrong Chen
Ann. Funct. Anal. 8(2): 199-210 (May 2017). DOI: 10.1215/20088752-3802705

Abstract

We obtain a sufficient condition to ensure that weighted backward shift operators on Köthe sequence spaces λp(A) admit an invariant distributionally ε-scrambled subset for any 0<ε<diamλp(A). In particular, every Devaney chaotic weighted backward shift operator on λp(A) supports such a subset.

Citation

Download Citation

Xinxing Wu. Lidong Wang. Guanrong Chen. "Weighted backward shift operators with invariant distributionally scrambled subsets." Ann. Funct. Anal. 8 (2) 199 - 210, May 2017. https://doi.org/10.1215/20088752-3802705

Information

Received: 18 March 2016; Accepted: 18 August 2016; Published: May 2017
First available in Project Euclid: 31 January 2017

zbMATH: 1373.47027
MathSciNet: MR3603775
Digital Object Identifier: 10.1215/20088752-3802705

Subjects:
Primary: 47A16
Secondary: 47A15, 47A16

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • May 2017
Back to Top